Publication
Title
Stability of central finite difference schemes on non-uniform grids for 1D partial differential equations with variable coefficients
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2010
ISSN
0094-243X
Volume/pages
1281(2010), p. 1991-1994
ISI
000289661501156
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.02.2011
Last edited 02.02.2018
To cite this reference